# SDR DALA2024082608434

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 82,662 hours, 32,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 SEAT ROW 39 WHITE EMER PATH LITE INOP. CORRECTIVE ACTION: RESEATED LIGHT CONNECTOR AT SEAT ROW 39. OPS CK GOOD. (6093940)
